# SDR 2020F00297

- Difficulty date: May 2, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 62,593 hours, 20,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141N994422
- Condition: Corroded
- Location: Fuselage
- Part time: 62,593 hours, 20,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW LOWER CHORD HAS CORROSION BETWEEN RT AFT GEAR DOOR AND HINGE FITTINGS.  REMOVED CORROSION ON NWW LWR CHORD RT AFT AREA IAW-B757-200-SRM-53-10-14. GRID MAP LWR CHORD AREA 2 EA AREA ON LWR CHORD, IAW- PRELIMINARY-E.O. CONTROL 20613. HFEC ACCOMPLISHED IAW-NTM-PT6-51-00-19 AND ROTO PROBE ACCOMPLISHED, IAW-NTM-PT6-51-00-16. ACCOMPLISHED EO CONTROL 20163.
